The Stacks Project


Bibliography item: Alper-adequate

authorAlper, Jarod
titleAdequate moduli spaces and geometrically reductive group schemes
year2014
typearticle
urlhttp://dx.doi.org/10.14231/AG-2014-022
journalAlgebr. Geom.
number4
volume1
pages489–531

BibTeX code

You can use the following code to cite this item yourself.

@article{Alper-adequate,
  author = {Alper, Jarod},
  title = {Adequate moduli spaces and geometrically reductive group schemes},
  year = {2014},
  url = {http://dx.doi.org/10.14231/AG-2014-022},
  journal = {Algebr. Geom.},
  number = {4},
  volume = {1},
  pages = {489--531},
}